# SDR 96ZZZX2268

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302MB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1129
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CARGO COMPARTMENT, LT FLOOR TRACK AT STA 1665 - STA 1685, AND STA 1705.  REMOVED AND REPLACED FLOOR TRACK SECTION PER SRM 53-24-00.
